In the previous posting I talked about why there is a need to learn about Cannabinoid Hyperemesis Syndrome Supplements (CGH). This post talks about why there is a need to learn about Cannabinoid Induced Gastro-enteritis (CIGS). In fact, if you are experiencing persistent abdominal pain and fever along with nausea, vomiting, lethargy, excessive sweating and fever you may have a case of CIGS. To learn more about CIGS please read the following.
Patients who have experienced CIGS often experience intense physical symptoms after consuming marijuana. In the initial phases of the hyperemic phase, patients may experience mild to moderate symptoms of nausea, vomiting, sweating, flushing, anxiety, and fatigue. Once the body begins to adjust to the effect of marijuana the symptoms can become very intense. The intensity of the symptoms often results in a person being unable to return to day activities and leading to withdrawal symptoms and acute fatigue. It is important to note that the symptoms will only increase and not decrease with continued use of marijuana and therefore it is very important to avoid prolonged periods of CIGS.
Cannabinoid hyperemetic syndrome develops when marijuana is abused or taken in a fashion that leads to continued abuse. Abstinence of marijuana has been shown to reduce the symptoms of nausea and vomiting in some cases. However, it is important to note that continued abstinence from marijuana can lead to withdrawal symptoms and CIGS. It is recommended that anyone who is suffering from the effects of CIGS eat only non-cannabis foods for a period of time to ease the symptoms of nausea and vomiting as well as to ensure that the body is adjusting to the absence of marijuana.
In addition to avoiding CIGS there are a number of other measures which can be taken to alleviate the symptoms of nausea and vomiting. The most common and effective measure to alleviate nausea and vomiting is with the use of over the counter drugs such as acetaminophen and ibuprofen. These drugs are capable of reducing nausea and vomiting by delaying the onset of the hyperemic phase, which in turn allows the patient to be able to eat more normally due to fewer symptoms developing. This also allows the patient to be able to return to normal levels of activity and resume normal daily functions such as work and socializing. It is important to note that these medications are only available as medication for nausea and vomiting. It is not known if they can be used to treat the underlying chemical imbalances which lead to CIGS and the other symptoms of CIGS.
If you or someone you know is showing signs of experiencing an extreme bout of nausea and vomiting, it is important to visit your healthcare provider. Your healthcare provider will be able to properly diagnose whether or not you are experiencing CIGS and if so will be able to properly treat your symptoms. It is important to note that even if you are officially fit to consume marijuana, you might still need to visit your healthcare provider when symptoms persist. The reason behind this is because some of the compounds found in marijuana are considered illegal and if you decide to use or consume them in a manner other than recommended by your healthcare provider or doctor, you could end up having severe consequences that not only affect your body but also put you at risk of having drug related issues that may land you in jail for life.
If you or someone you know is exhibiting signs of being impacted with CIGS, it is important to talk to your healthcare provider about Hyperemesis. If you or someone you know is displaying signs of being impacted with CIGS, it is important to talk to your healthcare provider about Hyperemesis. Hyperemetic, also known as gas retention, can occur during the initial stages of being impacted with CIGS. If you or someone you know is exhibiting signs of being impacted with CIGS, it is important to talk to your healthcare provider about Hyperemesis.